# SDR CALA2013121293620

- Difficulty date: December 11, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 73,335 hours, 10,306 cycles
- Engine: Pwa PW4090
- System (JASC): 7520 · Engine Cooling System
- Part: Shutoff Valve
- Condition: Faulty
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NACELLE VENT VLV LT ENG 1 NACELLE ZONE VENT VLV NOT IN COMMANDED POSITION.  REPLACED NR 1 ENG NACELLE ZONE VENT SHUT OFF VLV IAW AMM 75-23-02.  ENG RUN SHOWS VLV OPERATIONS CHECKED GOOD.  PN 6469017,  SN OFF 0027, SN ON 0141 & PN 5910514-104.
